# SDR SWIA202266056

- Difficulty date: May 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  STGR19R BETWEEN FS549.00-FS581.00 (MARKED)     (C-CHECK RO 7/8/2022)    REMOVED CORROSION ON STGR19R BETWEEN FS549.00-FS581.00 PER CRJ700 SRM 51-21-06-001-001-A01, OUT OF LIMITS / REPAIRED AND INSTALLED ALL REPAIR PARTS FOR STRINGER 19R REPAIR BETWEEN FS541.5 AND FS588.5. REF. CRJ700 SRM 53-00-03-201-001-A01 FIGURE 53-00-03-991-804 SHEET 2 AND DWG # SH670-33101 REV. J. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. PRESSURE CHECK GOOD
